U.S. doctors online nowAsk doctors free
A 34-year-old female asked:

period or withdrawal bleeding came before taking 21st pill. (before washout week). is this ok? never skipped pill. loestrin.

1 doctor answer1 doctor weighed in
Dr. Elise Sadoun
Family Medicine 14 years experience
Spotting on OCPs: Spotting while on loestrin can be caused by a delay in taking the pill, taking a medication (like antibiotics) that interfered with the effectiveness of the contraceptive. It can also occur in women who are above an average weight. You should discuss this with your doctor if it continues to occur.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.